# SDR YENA2022110101059

- Difficulty date: October 31, 2022
- Submitted: November 1, 2022
- Operation: Air carrier
- Aircraft: N355JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 617
- Aircraft time: 22,910 hours, 15,919 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Rib
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK ON LOWER SKIN PANEL RIB 10 LH WING; REF TOMX WO 1989- NR 00163; ACCOMPLISHED REPAIR OF SKIN PANEL RIB 10 LH WING E190-SRM 57-10-01 / REPAIR 54.
